MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 2/23MM

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 2/23MM
Catalog Number 02.09.0223H
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 09-may-2018.Lot 135342: (b)(4) items manufactured and released on 17-february-2014.Expiration date: 2018-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
After surgery the nurse find that a liner size 2 was implanted in the patient for error.The correct liner should be 3.The surgeon finally decided to don't revise the patient because considered the knee stable and the revision potentially harmful for the patient.

Brand Name
GMK-HINGE FIXED TIBIAL INSERT SIZE 2/23MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7506735
Report Number3005180920-2018-00318
Device Sequence Number2066826
Product Code KRO
UDI-Device Identifier07630030825095
UDI-Public07630030825095
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue Number02.09.0223H
Device Lot Number135342
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2018
Initial Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;